The finite element solution of elliptic and parabolic equations using simplicial isoparametric elements
RAIRO. Analyse numérique, Volume 13 (1979) no. 3, pp. 257-289.
@article{M2AN_1979__13_3_257_0,
     author = {Nedoma, Josef},
     title = {The finite element solution of elliptic and parabolic equations using simplicial isoparametric elements},
     journal = {RAIRO. Analyse num\'erique},
     pages = {257--289},
     publisher = {Centrale des revues, Dunod-Gauthier-Villars},
     address = {Montreuil},
     volume = {13},
     number = {3},
     year = {1979},
     mrnumber = {543935},
     zbl = {0413.65080},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1979__13_3_257_0/}
}
TY  - JOUR
AU  - Nedoma, Josef
TI  - The finite element solution of elliptic and parabolic equations using simplicial isoparametric elements
JO  - RAIRO. Analyse numérique
PY  - 1979
SP  - 257
EP  - 289
VL  - 13
IS  - 3
PB  - Centrale des revues, Dunod-Gauthier-Villars
PP  - Montreuil
UR  - http://www.numdam.org/item/M2AN_1979__13_3_257_0/
LA  - en
ID  - M2AN_1979__13_3_257_0
ER  - 
%0 Journal Article
%A Nedoma, Josef
%T The finite element solution of elliptic and parabolic equations using simplicial isoparametric elements
%J RAIRO. Analyse numérique
%D 1979
%P 257-289
%V 13
%N 3
%I Centrale des revues, Dunod-Gauthier-Villars
%C Montreuil
%U http://www.numdam.org/item/M2AN_1979__13_3_257_0/
%G en
%F M2AN_1979__13_3_257_0
Nedoma, Josef. The finite element solution of elliptic and parabolic equations using simplicial isoparametric elements. RAIRO. Analyse numérique, Volume 13 (1979) no. 3, pp. 257-289. http://www.numdam.org/item/M2AN_1979__13_3_257_0/

1. J. H. Bramble and S. R. Hilbert, Estimation of Linear Functionals on Sobolev Spaces with Application to Fourier Transforms and Spline Interpolation, S.I.A.M. J. Numer. Anal., Vol. 7, 1970, pp. 112-124. | MR | Zbl

2. J. H. Bramble and M. Zlámal, Triangular Elements in the Finite Element Method, Math. Comp., Vol. 24, 1970, pp. 809-820. | MR | Zbl

3. P. G. Ciarlet and P. A. Raviart, The Combined Effect of Curved Boundaries and Numerical Integration in Isoparametric Finite Element Methods, The Mathematical Foundations of the Finite Element Method with Applications to Partial Differential Equations, A. K. Aziz, Ed., Academic Press, New York, 1972, pp. 409-474. | MR | Zbl

4. P. G. Ciarlet, The Finite Element Method for Elliptic Problems, North-Holland, Amsterdam, 1977. | MR | Zbl

5. P. Henrici, Discrete Variable Methods in Ordinary Differential Equations, Wiley, New York-London, 1962. | MR | Zbl

6. J. Nečas, Les méthodes directes en théorie des équations elliptiques, Masson, Paris, 1967. | MR

7. J. Nedoma, The Finite Element solution of Parabolic Equations, Aplikace matematiky, svazek, 23, 1978, Č 6, pp. 408-438. | MR | Zbl

8. P. A. Raviart, The Use of Numerical Integration in Finite Element Methods for Solving Parabolic Equations, Conference on Numerical Analysis, Dublin, August 14-18, 1972. | MR | Zbl

9. G. Strang, Approximation in the Finite Element Method, Numer. Math., Vol. 19, 1972, pp. 81-98. | MR | Zbl

10. M. Zlámal, Finite Element Multistep Discretizations of Parabolic Boundary Value Problems, Mathematics of Computation, Vol. 29, No. 130, April 1975, pp. 350-359. | MR | Zbl

11. M. Zlámal, Curved Elements in the Finite Element Method I. S.I.A.M. J. Numer. Anal., Vol. 10, No. 1, March 1973. | MR | Zbl

12. M. Zlámal, Curved Elements in the Finite Element Method II. S.I.A.M. J. Numer. Anal., Vol. 11, No. 2, April 1974. | MR | Zbl

13. M. Zlámal, Finite Element Methods for Parabolic Equations. Mathematics of Computation, Vol. 28, No. 126, April 1974, pp. 393-409. | MR | Zbl

14. M. Zlámal, Finite Element Methods for Nonlinear Parabolic Equations, R.A.I.R.O., Vol. 11, No. 1, 1971, pp. 93-107. | Numdam | MR | Zbl

15. A. Ženišek, Curved Triangular Finite C m -Elements, Aplikace matematiky, svazek 23, 1978, Č. 5, pp. 346-377. | MR | Zbl